# SDR SWIA201232085

- Difficulty date: November 1, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 44,632 hours, 37,297 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Safety Wire
- Condition: Out Of Adjust
- Location: Selector Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING.  (FLT 4636)  ADJUSTED SAFETY WIRE ON NOSE GEAR DOOR SELECTOR VALVE IN REFERENCE TO CRJ 200 AMM.
